Economical packaging that contains up to 48 tablets of the drug with analgesic, antipyretic and anti-inflammatory effect. Ibuprom RR Max is indicated for adults and adolescents over 12 years of age.
Composition of Ibuprom RR Max:
Active substance: ibuprofen (Ibuprofenum). One tablet contains 400mg ibuprofen and excipients: tablet core composition - microcrystalline cellulose, corn starch, gelatinized starch, vegetable oil, hydrogenated, crospovidone, talc, anhydrous colloidal silica; tablet coating composition - polyvinyl alcohol (E 1203), macrogol 3350 (E 1521), titanium dioxide (E 171), talc (E 553b), a mixture of potassium aluminum silicate (E 555) and titanium dioxide (E 171), carnauba wax; composition of the printing ink - shellac glaze approx. 45% (20% esterified) in ethanol, titanium dioxide (E 171), n-butyl alcohol, black iron oxide (E 172), propylene glycol (E 1520), isopropyl alcohol, ammonium hydroxide 28% (E 527), simethicone.
Ibuprom RR Max operation:
Each Ibuprom RR Max tablet contains 400mg ibuprofen. Ibuprofen is a non-steroidal anti-inflammatory drug that works not only anti-inflammatory, but above all analgesic and antipyretic. Indications for use of the drug are: fever, mild and moderate pain of various etiologies, and acute pain of mild or moderate severity. The product is intended for short-term use.
Ibuprom RR Max is indicated for the treatment of acute mild to moderate pain - postoperative, muscular, bone, migraine and menstrual pain, for the relief of pain of various origins (mild and moderate - headache, toothache, lumbosacral region, neuralgia, joint pain) and for the treatment of cold or flu fever. For short-term use in adolescents over 12 years of age and adults.
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. Use of the drug in people with known intolerance to some sugars should be discussed with your doctor. The possibility of using the drug in women during pregnancy and postpartum requires consultation with a doctor, however, it is not recommended to use the drug in the first and second trimester of pregnancy, while in the third trimester it is contraindicated. For women who are breastfeeding, no interruption of feeding is required if the medicine is used for short periods at low doses.
Contraindications Ibuprom RR Max:
Do not use in case of hypersensitivity to any component of the drug, as well as in case of hypersensitivity to other nonsteroidal anti-inflammatory drugs (NSAIDs). Do not use if you have had allergy symptoms in the past after using acetylsalicylic acid (or other NSAIDs), such as runny nose, urticaria or bronchial asthma. Do not use in case of gastric and / or duodenal ulcer disease - active or history, with perforation or bleeding (including those occurring after use of NSAIDs). Do not use during the third trimester of pregnancy. Do not use below 12 years of age. Do not use in cases of severe liver failure, severe renal failure, severe heart failure. Do not use with concomitant treatment with other non-steroidal anti-inflammatory drugs (also COX-2 inhibitors) - because of the increased risk of side effects. Do not use in case of bleeding diathesis.
Side effects of Ibuprom RR Max:
Adverse reactions may occur during treatment, but they will not affect everyone. Uncommon - headache, indigestion, abdominal pain, nausea, hives, itching. Rare - diarrhea, flatulence, constipation, vomiting, gastritis, dizziness, insomnia, agitation, irritability and fatigue, edema resulting from renal and urinary disorders. Very rare - tarry stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, gastric and / or duodenal ulcer, gastrointestinal bleeding and perforation, sometimes with fatal outcome, especially in the elderly, depression, psychotic reactions and tinnitus, sterile meningitis, decreased urine output have been reported in isolated cases, edema, acute renal failure, renal papillary necrosis, increased serum sodium, abnormal liver function, especially during long-term use, abnormal blood counts (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis) - the first symptoms are fever, sore throat, superficial mouth ulcers, flu-like symptoms, fatigue, hemorrhagic diathesis (e.g. bruising, petechiae, purpura, nosebleeds); erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, severe hypersensitivity reactions (including swelling of the face, tongue and larynx, dyspnoea, tachycardia, hypotension, shock); asthma exacerbation and bronchospasm in patients with existing autoimmune diseases (systemic lupus erythematosus, mixed connective tissue disease) during ibuprofen treatment, isolated cases of symptoms appearing in aseptic meningitis - neck stiffness, headache, nausea, vomiting, fever, confusion - have been reported. Some people may experience a severe skin reaction - DRESS syndrome, which may include skin rash, fever, swollen lymph nodes, and increased eosinophils. Edema, hypertension and heart failure as well as an increased risk of heart attack or stroke have been reported with the use of NSAIDs. Adverse reactions are rare when the medicine is used on an ad hoc basis. Elderly people are more likely to get side effects than younger people.
Dosage of Ibuprom RR Max tablets:
Use as directed by your doctor or as directed on the leaflet. A drug for oral use. Daily dose in adults and adolescents over 12 years of age: one tablet every 4-6 hours. The maximum daily dose - 3 tablets (1200mg). Contact your doctor if you feel that the medicine is too strong or too weak, or if there is no improvement despite the treatment, or if the symptoms get worse or new ones appear. Do not use the drug for more than 3 days without consulting your doctor.